# SDR CALA2017060501674

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 73,049 hours, 18,416 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: BPU200MK2
- Part serial: 0937
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 11,396 hours, 2,564 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENG PRODUCING REDUCED THRUST PROGRESSIVE LOSS WITH ALT GAIN. EMERGENCY DECLARED. REMOVED AND REPLACED LOW PRESSURE FUEL PUMP ON #1 ENG PER AMM 73-11-01. LEAK CHECK GOOD. OPS CHECK PER POWER PLANT TEST 71-00-00-700-804-R03.
